# SDR AALA201802149014

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE STOP FITTING ON THE DOOR CUT OUT,  FRAME 26 + 5 INCHES IN THE FORWARD CARGO BAY.  REPLACED THE STOP FITTING IAW SRM 51-72-11, AND D53231761.
